p-Johnson homomorphisms and pro-p groups

Masanori Morishita, Yuji Terashima

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We propose an approach to study non-Abelian Iwasawa theory, using the idea of Johnson homomorphisms in low dimensional topology. We introduce arithmetic analogues of Johnson homomorphisms/maps, called the p-Johnson homomorphisms/maps, associated to the Zassenhaus filtration of a pro-p Galois group over a Zp-extension of a number field. We give their cohomological interpretation in terms of Massey products in Galois cohomology.

Original languageEnglish
Pages (from-to)102-136
Number of pages35
JournalJournal of Algebra
Volume479
DOIs
Publication statusPublished - 2017 Jun 1
Externally publishedYes

Keywords

  • Arithmetic topology
  • Massey products
  • Non-Abelian Iwasawa theory
  • Pro-p groups
  • Zassenhaus filtration
  • p-Johnson homomorphisms

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'p-Johnson homomorphisms and pro-p groups'. Together they form a unique fingerprint.

Cite this